# SDR UPS03840233

- Difficulty date: January 30, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REMOVE STEEL DOUBLER AT UPPER FWD CORNER OF THE L-1 FWD ENTRY DOOR AND REPAIR PER SRM 53-2-0 FIG 15 AT STA 25 LONG 10L.  REMOVED EXISTING DOUBLER, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER IAW SRM 53-2-0 FIG 15.
